# SDR FDEA201009153496

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Fitting
- Part number: 113N151112
- Condition: Corroded
- Location: Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E CAVITY AILERON OTBD HINGE SUPPORT FITTING WING STA 817 OTBD SIDE FOUND CORROSION AROUND THE BONDING JUMPER ATTACHMENT BOLT AREA. CORRODED SUPPORT FITTING AT RT AILERON OTBD HINGE AT STA 817 R & R IAW EA F-5740-139377 (WING ATTACH FITTINGS - RT WING T/E RIB FABRICATION AND REPLACEMENT).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
